On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone
Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 129-159
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2009__122__129_0,
author = {Lemenant, Antoine},
title = {On the homogeneity of global minimizers for the {Mumford-Shah} functional when {K} is a smooth cone},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {129--159},
year = {2009},
publisher = {Seminario Matematico of the University of Padua},
volume = {122},
mrnumber = {2582834},
zbl = {1187.49035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2009__122__129_0/}
}
TY - JOUR AU - Lemenant, Antoine TI - On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2009 SP - 129 EP - 159 VL - 122 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2009__122__129_0/ LA - en ID - RSMUP_2009__122__129_0 ER -
%0 Journal Article %A Lemenant, Antoine %T On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone %J Rendiconti del Seminario Matematico della Università di Padova %D 2009 %P 129-159 %V 122 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2009__122__129_0/ %G en %F RSMUP_2009__122__129_0
Lemenant, Antoine. On the homogeneity of global minimizers for the Mumford-Shah functional when K is a smooth cone. Rendiconti del Seminario Matematico della Università di Padova, Tome 122 (2009), pp. 129-159. http://geodesic.mathdoc.fr/item/RSMUP_2009__122__129_0/
